# SDR DL73E982303

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, DOUBLER AND BEAR STRAP WERE FOUND WITH A 1 INCH TYPICAL CRACK IN THE LOWER FWD CORNER OF THE R2 DOOR CUTOUT.  THE CRACK WAS REPAIRED PER B737 SRM 53-30-3, FIG 24 EXCEPT BLIND FASTENERS WERE AUTHORIZED ON A TIME-LIMITED BASIS.  THE REPAIR WAS DOCUMENTED PER ER/A 366018-14, REV B.
